MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR EMBOLIZATION SYSTEM; ARTERIAL EMBOLIZATION DEVICE

CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR EMBOLIZATION SYSTEM; ARTERIAL EMBOLIZATION DEVICE
Model Number CTP038020U
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation was inconclusive for the reported device visualization issue.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.(pro code: krd).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ctp038020u arterial embolization device alleged difficult/unable to be visualized under fluoroscopy.This information was received from one source.The malfunction involved patient with no known impact to the patient.The male patient was (b)(6) years old and weighed (b)(6).

Brand Name
CATERPILLAR EMBOLIZATION SYSTEM
Common Device Name
ARTERIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10726996
Report Number9616666-2020-00100
Device Sequence Number14514670
Product Code KRD
UDI-Device Identifier00801741155314
UDI-Public(01)00801741155314
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCTP038020U
Device Catalogue NumberCTP038020U
Device Lot NumberCMDX0438
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/23/2020
Patient Sequence Number1